Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Masturbation and premature ejaculation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Premature Ejaculation
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3479 Questions

User :   Hi
Doctor :   Hi How can I help you?
User :   does excessive masturbation leads to impotency??
User :   i masturbate arnd 6 times a day
Doctor :   no it wont
User :   now-a-days im cumming out very soon
User :   i rub my penis against a flat bedsheet /pillow
Doctor :   it wont affect ur health as long as it doesnt affect ur daily life
User :   nowadays if i rub for 2-4 times im cumming out
Doctor :   ur having premature ejaculation isit
Doctor :   do u have any other medical problems or taking any medicine as of now
User :   someone told me tat later after marriage, u cumm out soon....and sperm will b less
User :   no medical problms
User :   after marriage u may notget children soon
User :   is tat so
Doctor :   ok
Doctor :   no it is not true
User :   if i get less sperm liquid ...is tat ok
User :   its not a matter of impotency rt??
Doctor :   get a semen analysis done
Doctor :   if any problem is there one can know from this
User :   ok
User :   so if i cumm out soon after marriage..it may not satisfy my wife rt

Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor